# SDR ASAA2025081160263

- Difficulty date: August 11, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750278
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION PANEL HAS CORROSION BS 727 TO 787. GROUNDED - YES. REMOVED DAMAGE TRANSITION PANEL FOUND TO BE OUT LIMITS. REMOVED AND REPLACED TRANSITION PANEL IAW SRM 53-00-53-2R-5 W= 2 O= 0.3040 R= 0 L= 2 D= 0.040.
